# SDR DXTA2008122303432

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK498
- Aircraft time: 1,149 hours, 1,110 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Gear Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RAISED LANDING GEAR THE RED LIGHT ON GEAR HANDLE STAYED ON.
